# SDR UHLA2009101600070

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 13,139 hours, 8,153 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GIRT BAR INDICATOR SHOWS DISARM.  ADJUSTED L2 DOOR GIRT BAR INDICATOR IAW EMB 170 MM 52-70-00.  OPS CHECK GOOD AT THIS TIME.
